# SDR AALA961303

- Difficulty date: August 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357AA
- Make and model: Boeing 767323
- Aircraft serial: 24038
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 210013
- Condition: Defective
- Location: Cabin
- Stage of operation: CL
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 79 - AFTER TAKEOFF LGW DURING CLIMB TO CRUISE ALTITUDE, EMERGENCY EXIT AND PATH LIGHTING BEGAN OPERATING INTERMITTENTLY.  AFTER 20 MINUTES OF INTERMITTENT OPERATION, LIGHTS EXITNGUISHED AND COULD NOT BE ILLUMINATED WITH EITHER COCKPIT SWITCH OR AT F/A STATION.  AIRCRAFT PROCEEDED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED EMERGENCY LIGHT TEST SWITCH AT AFT RIGHT SIDE FLIGHT ATTENDANTS PANEL.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
